# SDR AALA202003169024

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 66,178 hours, 29,726 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY OR DIRTY SOCK SMELL IN CABIN.  C/W JOB CARD 26L00021001, 26L00021002, 26L00021004 AND FOUND APU WAS SOURCE OF ODOR. REPLACED APU TURBINE CAVITY VENT O-RINGS.
